# SDR DXTA200803031

- Difficulty date: April 28, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 2,822 hours, 2,164 cycles
- Engine: Pwc PW545B
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: 31J246801
- Condition: Leaking
- Part time: 2,822 hours, 2,164 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, RT N1 ROLLED BACK FROM 90.8 (T/O PWR SETTING) TO 80 PERCENT N1.  REMOVED AND REPLACED BOU TORQUE MOTOR BASE GASKET IAW MM 75-30-01 C/W RUNS ALL CHECKS GOOD LEAK CHECKS GOOD.  DOWN LOADED EFC AND NOTED NO TR FAULTS. FOUND FAULT FI09 AND ALSO FOUND TORQUE MOTOR GASKET BLOWN OUT, CONTACTED MFG, THEY SUSPECT GASKET CAUSED ROLL BACK.  POWERS CHECKED GOOD IN AUTO AND MANUAL.
